# SDR HEED065829

- Difficulty date: December 22, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N89H
- Make and model: Skrsky S76C
- Aircraft serial: 760406
- System (JASC): 3425 · Integrated Flight System
- Part: Ahars Unit
- Part number: 1418523200
- Condition: Malfunctioned
- Location: E/E Bay
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AHRS CAUTION LIGHT REMAINS ILLUMINATED, ATT AND RT FLAGS FAIL TO PULL AND GPS HEADING INFORMATION INVALID APPEARS AFTER 25 - 30 MINUTES.  REPLACED UNIT.
